Skip to Main content Skip to Navigation
Journal articles

The principle of minimized iterations in the solution of the matrix eigenvalue problem

Walter Arnoldi 1
1 Hamilton Standard Division
United Aircraft Corporation
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01712943
Contributor : Nicolas Guérin Connect in order to contact the contributor
Submitted on : Monday, February 19, 2018 - 11:31:45 PM
Last modification on : Friday, July 26, 2019 - 3:42:02 PM

Links full text

Identifiers

Collections

Citation

Walter Arnoldi. The principle of minimized iterations in the solution of the matrix eigenvalue problem. Quarterly of Applied Mathematics, American Mathematical Society, 1951, 9 (1), pp.17 - 29. ⟨10.1090/qam/42792⟩. ⟨hal-01712943⟩

Share

Metrics

Record views

292